# SDR ARWA9610018

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47540011
- Condition: Broken
- Location: Nr 3 Pit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BROKEN FITTINGS AT NR 3 PIT DOOR PROTECTOR COVER.  REMOVED AND REPLACED BROKEN FITTINGS AT NR 3 PIT DOOR IAW DC-8 SRM 51-1-21.
